# SDR MASA200800194

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 16,418 hours, 14,580 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7158 CLE-IAD - LAV SMOKE CAUTION MESSAGE AND SMELL IN FLIGHT.  INSPECTED LAV DETECTOR, PERFORMED ENGINE RUNS, NO EVIDENCE OF SMOKE NOTED, DETECTOR OPS NORMAL.
